# SDR DU4R2006601

- Difficulty date: August 21, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291020, NR 32111 DENT EXT FUSELAGE SKIN AT C-1 DOOR AFT UPPER CORNER.  FABRICATED REPAIR DOUBLER 15.5 INCH X 13 INCH X 2.5 INCH X 2.5 INCH FROM 2024-T3 .160 INCH IAW SRM 51-10-3, 51-30-5 AND 51-30-2.
